# SDR ASOA2012121302648

- Difficulty date: December 3, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 33,544 hours, 31,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621-625 INTERCOSTAL ANGLES CRACKED AT BL 36.20 STGRS 18L AND 18R.  R & R 621-625 FS INTERCOSTAL ANGLES AT BL 36.20 STR 18L AND 18R WITH NEW ANGLES, PN 601-35012-49 AND 601-35012-50 IAW SRM 51-42-21.
